advertisement
Question
Posted by: Adele | 2012-11-15

Menstruating for 3 weeks

Good day

I went off the pill (Yaz) early September as we want to start with a family soon. My period only started on the 28th of October (almost 2 months after stopping the pill) and since then, it never stopped. It is almost 3 weeks now- luckily it is not heavy but it is still there.

Should I be worried and will it go away by itself? Or should I rather see my doctor?

Kind regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It should stop on its own. This is probably hormonal, related to stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement